Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``On Hadamard matrices constructible by circulant submatrices'' (Math. Comp. 25 (1971), 181-186)


Author: C. H. Yang
Journal: Math. Comp. 28 (1974), 1183-1184
MSC: Primary 05B20
Original Article: Math. Comp. 25 (1971), 181-186.
MathSciNet review: 0342412
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B20

Retrieve articles in all journals with MSC: 05B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0342412-3
PII: S 0025-5718(1974)0342412-3
Article copyright: © Copyright 1974 American Mathematical Society